# SDR CA140421007

- Difficulty date: April 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 48,093 hours
- Engine: Ge CFM567B24
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: 4503513
- Condition: Failed
- Part time: 1,094 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ACFT HAD DEFECT K35320, STATING THAT THE LT RETRACTABLE LANDING LIGHT WAS NOT WORKING. DURING THE TROUBLESHOOTING THE CONNECTOR ON RETRACTABLE LANDING LIGHT WAS FOUND BURNED.  PINS ON RETRACTABLE LANDING LIGHT ASSEMBLY WERE ALSO FOUND BURNED. THE RETRACTABLE LANDING LIGHT UNIT 45-0351-3, SERIAL 4709 AND THE ACFT SIDE CONNECTOR D1782 WHERE REPLACED. THERE IS A KNOWN PROBLEM WITH CONTAMINATION IN THESE CONNECTORS THAT CAUSE THIS KIND OR DEFECT, SB 45-0351-33-0009 AND SB 737-33-1152 ADDRESSED THE CONTAMINATION PROBLEM BY REPLACING BOTH CONNECTORS, ACFT AND UNITS.  THIS ACFT AND ASSY HAD BEEN PREVIOUSLY MODIFIED.  ACFT CONNECTOR WAS CHANGED BACK IN 07/31/2013 AND THE ASSEMBLY GOT MODIFICATION, MOD 9, BACK AT LAST SHOP VISIT 12/02/2013.  RETRACTABLE LANDING LIGHT REPLACED, PN 45-0351-3, SN 4709, TSI 1094, CSI 498.
